Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

On the existence of one class of additive functionals of diffusion processes

  • 22 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    A. D. Venttsel's, Candidate's Dissertation [in Russian], Moscow (1964).

  2. 2.

    W. Feller, On the Theory of Stochastic Processes, UMN,5 (1938).

  3. 3.

    A. V. Skorokhod, Investigations in the Theory of Random Processes [in Russian], Izd-vo KGU (1961).

  4. 4.

    E. B. Bynkin, Markov Processes [in Russian], Fizmatgiz, Moscow (1963).

  5. 5.

    N. I. Portenko, On integro-differential equations for the probability distributions of additive functionals of diffusion processes, Ukrainsk Matem. Zh.,18, No. 5 (1966).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol.20, No.5, pp.676–684, September–October, 1968.

In conclusion, the author expresses deep gratitude to I. I. Gikhman for the help rendered in the preparation of this paper.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Portenko, N.I. On the existence of one class of additive functionals of diffusion processes. Ukr Math J 20, 583–589 (1968). https://doi.org/10.1007/BF01092002

Download citation

Keywords

  • Diffusion Process
  • Additive Functional